# SDR USAA2014012900002

- Difficulty date: January 28, 2014
- Submitted: January 29, 2014
- Operation: Air carrier
- Aircraft: N543UW
- Make and model: Airbus A321-231
- Aircraft serial: 4843
- Aircraft time: 7,940 hours, 3,213 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Part number: D5211005922100
- Condition: Lack Of Lube
- Location: Girt Bar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L GIRT BAR LATCH STUCK.  LUBED DOOR 1L GIRT BAR LATCH, OPERATIONS CHECKED SATISFACTORY IAW AMM 52-11-00-501-00-820-001A.
